Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of I-Pill?

hello Doc, I & my GF had protected sex on 5th Jan, (P.S It was her first time but she had donated eggs)and due to uncertainty about condom broke or not, she took I-pill after 2 hrs, that day she didn t felt anything, and was normal for her. But second day she had a severe headache...and this continued days after days...she has become very weak now...struggling with headaches..she is a migraine patient...she took those meds to cure the pain, but still it persists...on the 14th Jan i.e today she had to vomit & having vomit sensation , she s feeling some strange change inside her & she s so weak that she couldnt move herself...we are nervous whether she s pregnant or it s just side effect of I-pill, also if it s the side effects then how to overcome those effects, what type of foods should be consumed....
Mon, 26 Feb 2018
Report Abuse
General & Family Physician 's  Response
Hello there I have read through your question and understand your concern. You have not mentioned wether she had withdrawal bleeding after taking the ipill. If not there is a chance that she is pregnant. It can only be confirmed by taking an Urine pregnancy test. She should also avoid taking ipill or any sort of oral contraceptives as she has migraine and it will increase her symptoms. It may also be a reason for her headache and vomiting. I would advise you to get her an Urine pregnancy test and if it is inconclusive then go for an USG abdomen to be sure. I hope that answers your question. If you have any further questions please feel free to write. Thank you for choosing healthcare magic.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

what are the side effects of taking i pill?